# SDR ASAA2023031543346

- Difficulty date: March 15, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N841VA
- Make and model: Airbus A320-214
- Aircraft serial: 04655
- Aircraft time: 38,319 hours, 12,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AREA, AFT RH SHEAR PLATE HAS CORROSION ON UPPER AND LOWER SURFACES FROM  FR69-FR70 (MARKED). GROUNDED - YES. REMOVED AND REPLACED SHEAR PLATE P/N D5347112420300/ PO:978817.3 FROM FR69-FR70 REF A320 SRM 51-42-11 AND AIRBUS DWG. D53474180.
